# SDR N6WA20110317

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 15,014 hours, 10,572 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5297 · Door System Wiring
- Part: Power Cable
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR OPENS ABRUPTLY AND SLAMS DOWN.   RESECURED AND ADJUSTED POWER ASSIST CABLE ON THE MAIN CABIN DOOR IAW IAW AMM 52-11-08 OK FOR SERVICE AT THIS TIME.
